View Full Version : Worst lexapro side effect for you and what doseage?


Mamapepper
08-02-15, 01:17 AM
I've been on 10mgs for 1.5 years but I added adderall ir 25-40 mgs a day it worked great for 6 months so considering raising my lexapro to 20mgs.

Any side effects you notice and are you on a stimulant as well?
I've heard weight gain is one? I have not noticed that.

cortnee_
12-08-15, 05:10 PM
I was on Lexapro 10mg/d for about nine months. When I first started taking it, I was sssssoooooo sleepy. I literally slept constantly when I was home for about three weeks. After that, it was so much better. Definitely helped my mood and anger problems. Then, 2015 started and was a complete mess. I was very stressed out with my life, from being in the hospital for two weeks with a hardcore kidney infection, sick for five months with no one being able to dx me, in a car accident with my car being totaled, etc. All of the stress is what led to my ADHD becoming out of control. I have self-managed for years, but I just wasn't able to anymore. I went to see my PCP regarding this, and she increased my Lexapro to 20mg/d and added Buspar 5mg 3x/d and referred me to a psychiatrist. Increasing the Lexapro brought back the sleep side effect, but it lasted longer this time-- probably about two months. It's definitely been a great medicine for me, though. I didn't experience the weight gain from it. Sleep really was the only thing I dealt with. My psychiatrist is actually recommending that I go back down to 10mg/d of Lexapro. I'm wanting to try and get off of it, so we'll see how that goes. Good luck to you!